# SDR USAA2011081700015

- Difficulty date: August 8, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: 53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL DUMMY STRUCTURE BETWEEN FR14 TO FR16, -Y81.  REPLACED RAIL DUMMY STRUCTURE BETWEEN FR14 TO FR16, -Y81 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112829.
